# SDR P2EA99146

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 986-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, ON THE EXTERIOR FUSELAGE BETWEEN BS 986 AND BS 1016, STRINGER 21L WAS FOUND WITH SEVERAL SMALL CRACKS.  REPAIRED FUSELAGE NR 21 LEFT STRINGER SECTION BETWEEN BS 973 AND BS 1016 DUE TO CRACKS PER SRM 53-10-3, FIGURE 1.  (M)
